# SDR UPS03841557

- Difficulty date: October 28, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822501N
- Condition: Cracked
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2 BATHTUB FITTING IS CRACKED AT STATION 270 BETWEEN LONG. 35L AND 36.   REMOVED AND REPLACED FITTING I.A.W. DWG. 3755822 AND SRM. 53-2-0 FIG. 2D
